JournalsprimsVol. 11, No. 2pp. 403–415

Some Uniqueness Theorems for First Order Hyperbolic Systems

  • Kenji Nishihara

    Waseda University, Tokyo, Japan
  • Yoshinori Sagisaka

    Waseda University, Tokyo, Japan
  • Masayoshi Tsutsumi

    Waseda University, Tokyo, Japan
Some Uniqueness Theorems for First Order Hyperbolic Systems cover
Download PDF

Cite this article

Kenji Nishihara, Yoshinori Sagisaka, Masayoshi Tsutsumi, Some Uniqueness Theorems for First Order Hyperbolic Systems. Publ. Res. Inst. Math. Sci. 11 (1975), no. 2, pp. 403–415

DOI 10.2977/PRIMS/1195191469